Piriteze Allergy Tablets 7
Piriteze Allergy Tablets contain the active ingredient cetirizine hydrochloride. Cetirizine belongs to a group of drugs called antihistamines which help relieve the symptoms of some allergies and itchy skin rashes.
The tablets are used to treat the allergic symptoms (runny or itchy nose with or without stuffiness) caused by hayfever and other allergies e.g. pet and house dust mite allergies.
Piriteze Allergy Tablets can also be taken to relieve the rashes and itching of chronic urticaria (hives). Urticaria can occur as a persistent condition and is recognised by the formation of raised white or reddish lumps surrounded by red inflamed areas which itch or sting.
The active ingredient is cetirizine hydrochloride 10 mg.
The other ingredients are microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate, hypromellose, macrogol, titanium dioxide (E171) and polydextrose.
Adults and children 6 years and over: Take one tablet once a day.
Children under 6: Not recommended.
Products you may also consider